# SDR A6WA20340190

- Difficulty date: December 10, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FS 64 BETWEEN STRINGER 9 AND STRINGER 12 ON AFT SIDE OF FRAME CRACK FOUND ON SKIN DOUBLER.  (M)
